# SDR 2004UALA00135

- Difficulty date: February 13, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 40,292 hours, 28,214 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INTERCOSTAL CRACKED AT BS 867-887 STR 25R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED INTERCOSTAL.
